# SDR CALA2014020690306

- Difficulty date: February 5, 2014
- Submitted: February 6, 2014
- Operation: Air carrier
- Aircraft: N478UA
- Make and model: Airbus A320-232
- Aircraft serial: 1533
- Aircraft time: 41,653 hours, 17,779 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STRINGER 43L BETWEEN FRAME 54 - 60 HAS NO ALLOWABLE LIMITS IAW SRM 53-41-13, PG 101.  REPLACED STRINGER 43L BETWEEN FRAME 54 - 60 IAW SRM 51-42-11, PG 9.
